MathSciNet Relay Station
MathSciNet bibliographic data
MR1403974 11F55 (11F22 17B67)
Borcherds, Richard E. Automorphic forms on ${\rm O}\sb {s+2,2}(\bold R)\sp {+}$ and generalized Kac-Moody algebras. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 744–752, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement